# SDR QXEA2012111301382

- Difficulty date: November 13, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,314 hours, 28,119 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0185
- Condition: Bird Ingestion
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT AT 60 KNOTS,  RT ENGINE INGESTION.  PROPS WERE AT DISC.  NR 2 AC GEN CAUTION WITH VERY STRONG BURNING ODOR.  SELECTED NR 2 BLEED OFF AND ODOR STOPPED.  AC GEN CAME BACK ON APROX 2 MIN AFTER STRIKE. REPLACED NR 2 ENGINE.  RETURNED TO SERVICE.
